Positive periodic solutions of singular systems with a parameter

Research output: Contribution to journalArticle

42 Citations (Scopus)

Abstract

The existence and multiplicity of positive periodic solutions for second-order non-autonomous singular dynamical systems are established with superlinearity or sublinearity assumptions at infinity for an appropriately chosen parameter. Our results provide a unified treatment for the problem and significantly improve several results in the literature. The proof of our results is based on the Krasnoselskii fixed point theorem in a cone.

Original languageEnglish (US)
Pages (from-to)2986-3002
Number of pages17
JournalJournal of Differential Equations
Volume249
Issue number12
DOIs
StatePublished - Dec 15 2010

Fingerprint

Singular Systems
Positive Periodic Solution
Cones
Dynamical systems
Krasnoselskii's Fixed Point Theorem
Multiplicity
Cone
Dynamical system
Infinity

Keywords

  • Cone
  • Dynamical systems
  • Krasnoselskii fixed point theorem
  • Non-autonomous
  • Periodic solutions
  • Strong singularity
  • Weak singularity

ASJC Scopus subject areas

  • Analysis

Cite this

Positive periodic solutions of singular systems with a parameter. / Wang, Haiyan.

In: Journal of Differential Equations, Vol. 249, No. 12, 15.12.2010, p. 2986-3002.

Research output: Contribution to journalArticle

@article{bbb8b5ee9ac64f15b2aefb80d6b1fe2b,
title = "Positive periodic solutions of singular systems with a parameter",
abstract = "The existence and multiplicity of positive periodic solutions for second-order non-autonomous singular dynamical systems are established with superlinearity or sublinearity assumptions at infinity for an appropriately chosen parameter. Our results provide a unified treatment for the problem and significantly improve several results in the literature. The proof of our results is based on the Krasnoselskii fixed point theorem in a cone.",
keywords = "Cone, Dynamical systems, Krasnoselskii fixed point theorem, Non-autonomous, Periodic solutions, Strong singularity, Weak singularity",
author = "Haiyan Wang",
year = "2010",
month = "12",
day = "15",
doi = "10.1016/j.jde.2010.08.027",
language = "English (US)",
volume = "249",
pages = "2986--3002",
journal = "Journal of Differential Equations",
issn = "0022-0396",
publisher = "Academic Press Inc.",
number = "12",

}

TY - JOUR

T1 - Positive periodic solutions of singular systems with a parameter

AU - Wang, Haiyan

PY - 2010/12/15

Y1 - 2010/12/15

N2 - The existence and multiplicity of positive periodic solutions for second-order non-autonomous singular dynamical systems are established with superlinearity or sublinearity assumptions at infinity for an appropriately chosen parameter. Our results provide a unified treatment for the problem and significantly improve several results in the literature. The proof of our results is based on the Krasnoselskii fixed point theorem in a cone.

AB - The existence and multiplicity of positive periodic solutions for second-order non-autonomous singular dynamical systems are established with superlinearity or sublinearity assumptions at infinity for an appropriately chosen parameter. Our results provide a unified treatment for the problem and significantly improve several results in the literature. The proof of our results is based on the Krasnoselskii fixed point theorem in a cone.

KW - Cone

KW - Dynamical systems

KW - Krasnoselskii fixed point theorem

KW - Non-autonomous

KW - Periodic solutions

KW - Strong singularity

KW - Weak singularity

UR - http://www.scopus.com/inward/record.url?scp=78049283879&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=78049283879&partnerID=8YFLogxK

U2 - 10.1016/j.jde.2010.08.027

DO - 10.1016/j.jde.2010.08.027

M3 - Article

AN - SCOPUS:78049283879

VL - 249

SP - 2986

EP - 3002

JO - Journal of Differential Equations

JF - Journal of Differential Equations

SN - 0022-0396

IS - 12

ER -